# SDR SWIA201332739

- Difficulty date: January 19, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 25,238 hours, 21,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS 540BB WING PLANK ACCESS HOLE HAS FRETTING CORROSION.  (C-CHECK)  REPAIRED FUEL ACCESS HOLE 540BB IAW REO.
